We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
DH and I have been TTC for 6+ now. We have tried a cycle on just Metformin due to my PCOS. Now we are trying our first cycle with IUI. But because of when I got my last AF and doctor being on vacation in January, doc decided we should use BCP with this AF and when I get my next then we will start clomid and all. My question is, cause it has been 10+ years since I took BCP, is it normal to dry heave every day while on them? I take them around dinner and normally about an hour or so after I take them I start to feel sick. I just dry heave though but it has been everyday for over a week now and I have been on them for about 2 weeks. Is this normal?